# SDR IPXA2176306

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS REMAINS ON IN THE "DISARMED" MODE - OFF IN "ARMED" MODE.     R & R PANEL 436VU.  PERFORMED NECESSARY OPS CHECKS IAW AMM 31-10-00.
